Alert archive / Louisiana / Wind Chill Advisories in 2011

Wind Chill Advisory 2, NWS Jackson, MS

February 1, 2011East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas; Bolivar County, Sunflower County, Washington County, Mississippi

NWS Jackson, MS issued this wind chill advisory at Feb 1, 2011, 10:30 PM CST for East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas; Bolivar County, Sunflower County, Washington County, Mississippi. It took effect at Feb 2, 2011, 12:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2011, 10:30 PM CST (04:30 UTC)
In effect from
Feb 2, 2011, 12:00 AM CST
Expired
Feb 2, 2011, 8:00 AM CST
In force
8 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 155 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -244 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-244 m²/s²
0-3 km storm-relative helicity
-272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WWUS44 KJAN 020430
WSWJAN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1030 PM CST TUE FEB 1 2011


ARZ074-075-LAZ007>009-MSZ018-019-034-021230-
/O.NEW.KJAN.WC.Y.0002.110202T0600Z-110202T1400Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-WASHINGTON-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENVILLE
1030 PM CST TUE FEB 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST WEDNESDAY. 

GUSTY NORTHWEST WINDS OCCASIONALLY BLOWING UP TO 25 MPH ARE
CONTINUING TO PUSH FRIGID AIR DOWN INTO THE REGION TONIGHT WITH WIND
CHILL VALUES EXPECTED TO DIP DOWN INTO THE SINGLE DIGITS LATE TONIGHT
THROUGH EARLY WEDNESDAY ACROSS PORTIONS OF THE UPPER ARKLAMISS DELTA.

* WIND CHILL VALUES: 4 TO 9 DEGREES ABOVE ZERO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

50
2 follow-up statements
357 
WWUS44 KJAN 021121
WSWJAN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CST WED FEB 2 2011

ARZ074-075-LAZ007>009-MSZ018-019-034-021400-
/O.CON.KJAN.WC.Y.0002.000000T0000Z-110202T1400Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-WASHINGTON-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENVILLE
521 AM CST WED FEB 2 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING. 

GUSTY NORTHWEST WINDS OCCASIONALLY BLOWING UP TO 20 MPH ARE
CONTINUING TO PUSH FRIGID AIR DOWN INTO THE REGION. WIND CHILL
VALUES ARE DIPPING DOWN INTO THE SINGLE DIGITS EARLY THIS MORNING
ACROSS PORTIONS OF THE UPPER ARKLAMISS DELTA.

* WIND CHILL VALUES: 4 TO 9 DEGREES ABOVE ZERO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

28
211 
WWUS44 KJAN 021410
WSWJAN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CST WED FEB 2 2011

ARZ074-075-LAZ007>009-MSZ018-019-034-021515-
/O.EXP.KJAN.WC.Y.0002.000000T0000Z-110202T1400Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-WASHINGTON-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENVILLE
810 AM CST WED FEB 2 2011

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILL READINGS WERE IN THE TEENS AT 8 AM. GRADUALLY LIGHTER
WINDS AND WARMER TEMPERATURES ARE EXPECTED THIS MORNING RESULTING IN
WARMER WIND CHILL READINGS.

$$

22

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 8:00 PM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 1, 8:00 PM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
800 PM CST TUE FEB 1 2011

.UPDATE...COLD AIR IS POURING INTO THE ARKLAMISS FROM THE WEST AND
NORTHWEST THIS EVENING AS THE PREVIOUS COLD FRONT MOVES WELL EAST
INTO ALABAMA. SIGNIFICANT PRECIPITATION IS ALSO WELL CLEAR OF THE
REGION TO THE EAST...ALTHOUGH THERE ARE STILL A FEW FLURRIES BEING
REPORTED TO OUR WEST IN THE ARKLATEX WITH A BIT OF PATCHY DRIZZLE
ACROSS NORTH MS AHEAD OF THE SUBFREEZING AIR AT THE SURFACE. IN
GENERAL...ANTICIPATE LOWER LEVELS OF THE ATMOSPHERE TO GRADUALLY
LOSE MOISTURE THROUGH THE NIGHT...SO THIS NEARBY PRECIP SHOULD
DIMINISH AND LOW CLOUD SHIELD SHOULD BECOME LESS EXPANSIVE. WINDS
ARE RATHER GUSTY AT PRESENT...BUT SPEEDS ARE BELOW WIND ADVISORY
CRITERIA AND ARE ONLY EXPECTED TO DECREASE (ALBEIT GRADUALLY)
THROUGH THE REMAINDER OF THE NIGHT. ERGO...THE WIND ADVISORY WAS
CANCELLED EARLY.

MAIN OTHER ADJUSTMENTS FOR THIS UPDATE WERE TO LOWER TEMPS A BIT FOR
LATE TONIGHT IN MANY AREAS ALONG AND WEST OF I-55 WHERE COLD AIR
ADVECTION IS CURRENTLY VERY IMPRESSIVE AND LIGHTER WINDS AND CLEARER
SKIES TOWARD DAWN MAY ALLOW FOR A BIT OF RADIATIONAL COOLING. WOULD
NOT BE SURPRISED TO SEE A FEW SPOTS ALONG AND WEST OF THE
MISSISSIPPI RIVER DIP INTO THE UPPER TEENS. SINCE WIND WILL BE
BLOWING IN ALL AREAS THROUGH TONIGHT IN COMBINATION WITH THE CHILLY
TEMPS...WIND CHILLS SHOULD DIP INTO THE TEENS IN NEARLY ALL AREAS BY
DAWN...AND DOWN TO NEAR ADVISORY CRITERIA IN AT LEAST THE NORTHWEST
ARKLAMISS DELTA. EARLY MORNING SHIFT WILL HAVE TO WATCH THIS ASPECT
CLOSELY AND ISSUE A WIND CHILL ADVISORY IF NEEDED FOR THOSE AREAS
LATE TONIGHT IF AN EXPANSIVE AREA OF SINGLE DIGIT WIND CHILLS
MATERIALIZES. /BB/

&&

.PREV DISCUSSION... /ISSUED 352 PM CST TUE FEB 1 2011/

SHORT TERM...IN THE WAKE OF THE SQUALL LINE THIS AFTERNOON...THE
WEATHER STORY TURNS TO THE COLD OUTBREAK AND THE DEVELOPING
POTENTIAL FOR WINTER WEATHER LATER THIS WEEK.

TONIGHT WILL SEE THE ADVECTION OF A VERY COLD AIR MASS INTO THE AREA
WITH BRISK W/NW LOW LEVEL WINDS BEHIND THE DEPARTING COLD FRONT.
WITH RAPID DRYING IN THE WAKE OF THE FRONT WILL CUT LATEST MOS POPS
FOR TONIGHT. WILL SEE SOME CLOUD COVER CONTINUE INTO THE EVENING AND
PERSISTENT MIXING OVERNIGHT BUT UPSTREAM TEMPS INDICATE THAT WE WILL
DROP INTO THE LOW TO MID 20S PAINTED BY MAV MOS. COLD AIR ADVECTION
CONTINUES EARLY TOMORROW BUT BEGINS TO WANE DURING THE AFTERNOON AS
THE LOW LIFTS FARTHER AWAY FROM THE REGION. THE AIR MASS WILL START
OFF DRY WED MRNG BUT WEAK WAVES THAT LIFT IN FROM THE SW WILL MEAN
INCREASING MOISTURE ALTHOUGH NOT ENOUGH TO BRING APPRECIABLE RAIN
CHANCES TO THE AREA FOR TOMORROW THROUGH SUNRISE THURSDAY. HAVE NO
PROBLEM WITH SLIGHTLY COOLER MAV MOS LOWS PAINTED FOR THURSDAY
MORNING.

850 MB SLY FLOW REBOUNDS QUICKLY IN THE WAKE OF TODAYS SYSTEM DUE TO
PERSISTENT SWLY FLOW ALOFT. AN ELEVATED WARM FRONTAL BOUNDARY
ADVANCES INTO THE AREA FROM THE SOUTH THURSDAY AND ISENTROPIC LIFT
IS INCREASED. A HYBRID OF THE MAV/MET MOS WAS USED FOR POPS
THURSDAY...TRENDING TOWARD DRY CONDITIONS OVER THE N/NW WITH
INCREASING RAIN CHANCES TO THE S/SE BUT KEEPING THE HIGHER END
CHANCES OVER SERN ZONES. HAVE FOLLOWED MAV MOS HIGHS FOR
THU...WARMING TEMPS ABOVE FREEZING ACROSS THE AREA AS PRECIP BEGINS
THU AFTERNOON. HOWEVER SEVERAL INGREDIENTS...INCLUDING THE STRENGTH
OF THE COLD AIR MASS AT THE SURFACE AND THE AMOUNT OF HEATING
POSSIBLE COUPLED WITH THE POSSIBILITY OF WET BULBING WHEN PRECIP
BEGINS...LEND A CERTAIN DEGREE OF UNCERTAINTY TO THE TEMPERATURE
FORECAST FOR THURSDAY. WET BULB TEMPS ALOFT ARE FORECAST TO WARM
VERY SLOWLY FROM THE S DURING THE DAY...ESPECIALLY OVER AREAS WHERE
RAIN CHANCES WILL BE HIGHEST LATER IN THE DAY. WILL KEEP PRECIP IN
LIQUID FORM FOR THURSDAY FOR NOW BUT THE POSSIBILITY OF FREEZING
PRECIP BY THU AFTERNOON CAN NOT BE DISCOUNTED.

THE CONTINUED PUSH OF WARM MOIST AIR ADVECTION OVER THE COOL AIR
MASS THAT WILL BE PARKED OVER THE REGION IS OF SERIOUS CONCERN AS
FAR AS WINTER WEATHER IS CONCERNED FOR THU NIGHT. ISENTROPIC LIFT
INCREASES THURSDAY NIGHT INTO FRIDAY AS BACKING WIND FLOW INCREASES
IN SPEED. ALTHOUGH THE EURO IS MUCH MORE AGGRESSIVE WITH THE NWD
PUSH OF THE PRECIP SHIELD FOR THU NIGHT...BOTH THE EURO AND GFS
INDICATE INCREASING LIFT IN WARM AIR ADVECTION AHEAD OF THE NEXT
WEATHER SYSTEM AND MAV MOS POPS LOOK REASONABLE FOR NOW WITH LIKELY
POPS SE AND CHANCE OVER NWRN ZONES. THE LATEST MEX POPS HAVE COME IN
NOTICEABLY HIGHER FOR FRIDAY AND FRIDAY NIGHT IN INCREASING UPPER
FLOW AHEAD OF THE DEEPENING UPPER LOW APPROACHING FROM OUR WEST AND
WILL BE INCORPORATED INTO THIS FORECAST PACKAGE. WILL SEE AREAS OF
WINTER PRECIP DEVELOP THURSDAY NIGHT...PRESENTLY INDICATIONS LOOK
LIKE SNOW FOR NRN ZONES WITH THE POTENTIAL FOR SLEET OR FREEZING
RAIN FOR THE SOUTH. /03/

LONG TERM...FOR FRIDAY...THIS WINTRY MIX SHOULD LAST INTO THE MID
MORNING HOURS BEFORE TEMPERATURES WILL HAVE A CHANCE TO WARM SOME.
THE BULK OF THE PRECIPITATION WILL NOW SHIFT MORE ACROSS AREAS ALONG
AND SOUTH OF THE NATCHEZ TRACE. WITH TEMPERATURES EXPECTED TO TOP
OUT IN THE UPPER 30S AND LOWER 40S...ALL PRECIPITATION SHOULD FALL
AS RAIN. BY FRIDAY EVENING...THE BULK OF THE RAIN WILL HAVE MOVED
OFF AS THE SFC LOW TRACKS EAST ACROSS THE NORTH CENTRAL GULF OF
MEXICO. THE UPPER TROUGH WILL BEGIN TO SWING OVER THE AREA. AS THIS
OCCURS...COLDER TEMPERATURES ALOFT WILL MOVE OVER THE REGION AND
SOME OF THE RAIN MAY MIX WITH SOME LIGHT SNOW. LINGERING MOISTURE
OVERNIGHT WILL COMBINE WITH THIS COLDER AIR AND GIVE THE SLIGHT
CHANCE TO CHANCE OF LIGHT SNOW THROUGH THE NIGHT...TAPERING OFF FROM
WEST TO EAST.

ALL MOISTURE SHOULD BE OUT OF THE REGION BY MID TO LATE MORNING
SATURDAY. SKIES WILL CLEAR AND TEMPERATURES WILL BEGIN TO MODERATE.
THIS WILL BE ATTRIBUTED TO A SFC HIGH SLIDING JUST TO OUR SOUTH
BRINGING SOME WESTERLY TO SOUTHWESTERLY WINDS. HIGHS ON SATURDAY
WILL BE IN THE UPPER 40S TO LOWER 50S.

THE REGION WILL REMAIN UNDER GENERAL WEST TO SOUTHWESTERLY FLOW
ALOFT. SOUTHERLY WINDS AT THE SFC WILL ALLOW TEMPERATURES TO
CONTINUE TO MODERATE THROUGH THE END OF THE WEEKEND AND INTO THE
BEGINNING OF THE NEXT WORK WEEK. THERE MAY BE ONE OR TWO SMALL
DISTURBANCES IN THE UPPER FLOW TO BRING A SMALL CHANCE FOR LIGHT
RAIN ACROSS THE NORTH SUNDAY MORNING. LIGHT RAIN WILL DEVELOP WEST
OF THE REGION SUNDAY NIGHT AHEAD OF THE NEXT LOW PRESSURE SYSTEM
THAT WILL MOVE THROUGH ON MONDAY-TUESDAY. THIS WILL BRING ADDITIONAL
RAIN TO THE REGION AND SOME THUNDERSTORMS MAY ALSO BE POSSIBLE. /28/

&&

.AVIATION...PREDOMINATE MVFR FLIGHT CATS DUE TO LOW CEILINGS WILL
DIMINISH TO MAINLY TEMPORARY MVFR FLIGHT CATS BY MIDNIGHT AS LOW
CLOUDS ATTEMPT TO GRADUALLY CLEAR OUT TO THE NORTH AND EAST. GUSTY
WEST TO NORTHWEST WINDS TONIGHT WILL BE A HAZARD...BUT LIKELY STRONG
ENOUGH AT THE SURFACE TO PREVENT TRUE LOW LEVEL WIND SHEAR. WINDS
WILL STILL BE AT 10 TO 15 KNOTS FROM THE NORTHWEST TOMORROW...BUT
MUCH LIGHT THAN TONIGHT. EXPECT MAINLY VFR CONDITIONS IN ALL AREAS
DURING THE DAY TOMORROW...BUT HIGH CLOUDS WILL BE INCREASING FROM
THE SOUTHWEST AS ANOTHER DISTURBANCE DEVELOPS UPSTREAM. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       24  40  25  38 /   0   7   7  22
MERIDIAN      27  43  26  41 /   0   8  10  38
VICKSBURG     23  39  25  36 /   2   7   6  21
HATTIESBURG   26  46  28  39 /   0   7  13  47
NATCHEZ       22  40  24  37 /   0   7  12  32
GREENVILLE    21  36  20  33 /  11   7   4  13
GREENWOOD     23  37  21  36 /   8   7   4  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50/03/28
Hazardous weather outlook, Feb 1, 8:00 PM CST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
800 PM CST TUE FEB 1 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
022200-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
800 PM CST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BREEZY CONDITIONS WILL CONTINUE TONIGHT IN THE WAKE OF THE STRONG
COLD FRONT THAT MOVED THROUGH THE REGION EARLIER TUESDAY. EXPECT
SUSTAINED NORTHWEST WINDS RANGING FROM 10 TO 20 MPH ACROSS THE
ARKLAMISS THROUGH THE NIGHT WITH OCCASIONAL HIGHER GUSTS TO 30
MPH. ASSOCIATED WIND CHILLS WILL DROP INTO THE TEENS IN MOST AREAS
LATE TONIGHT INTO EARLY WEDNESDAY...WITH THE LOWEST WIND CHILLS
EXPERIENCED IN THE NORTHWEST ARKLAMISS DELTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTRY MIX OF PRECIPITATION WILL BE POSSIBLE THURSDAY NIGHT INTO
FRIDAY NIGHT AS A LOW PRESSURE CENTER IN THE GULF OF MEXICO TRIES TO
SPREAD PRECIPITATION NORTH INTO OUR VERY COLD AIRMASS. SOME LOCATIONS
COULD EXPERIENCE SLEET...FREEZING RAIN AND SNOW WITH THIS SYSTEM.
RESIDENTS OF THE ARKLAMISS ARE URGED TO STAY INFORMED FOR LATER
DEVELOPMENTS WITH THIS WINTER WEATHER SYSTEM.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE
NEEDED.

50/17

In the hours before

Local storm report, Feb 1, 4:40 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     2 NW FAYETTE            31.73N 91.09W
02/01/2011                   JEFFERSON          MS   LAW ENFORCEMENT

            A TREE AND A POWER LINE DOWN ALONG HWY 553.

&&

CME
Local storm report, Feb 1, 4:51 PM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND DMG     6 NNE COLLINS           31.72N 89.52W
02/01/2011                   COVINGTON          MS   LAW ENFORCEMENT

            A COUPLE TREES DOWN IN THE HOPEWELL COMMUNITY.

&&

CME
Local storm report, Feb 1, 5:00 PM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     TURNERVILLE             32.03N 89.20W
02/01/2011                   JASPER             MS   LAW ENFORCEMENT

            A TREE AND POWER LINES DOWN AT THE INTERSECTION OF CR 23
            AND 16.

&&

CME
Local storm report, Feb 1, 5:27 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     3 SW SUMRALL            31.39N 89.58W
02/01/2011                   LAMAR              MS   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN.

0246 PM     TSTM WND DMG     5 N PURVIS              31.21N 89.41W
02/01/2011                   LAMAR              MS   EMERGENCY MNGR

            A TREE AND A POWER LINE DOWN ALONG OLD HWY 11.

&&

CME
Local storm report, Feb 1, 5:32 PM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     4 WSW QUITMAN           32.02N 88.78W
02/01/2011                   CLARKE             MS   LAW ENFORCEMENT

            A TREE AND A POWER LINE DOWN IN THE ELWOOD COMMUNITY
            ALONG CR 121.

&&

CME
Local storm report, Feb 1, 5:37 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     NON-TSTM WND GST 5 ESE NATCHEZ           31.52N 91.31W
02/01/2011  E45.00 MPH       ADAMS              MS   EMERGENCY MNGR

            TREE DOWN AT LIBERTY ROAD AND LAGRANGE

1050 AM     TSTM WND DMG     LARTO                   31.37N 91.90W
02/01/2011                   CATAHOULA          LA   UTILITY COMPANY

            FEW TREES AND POWER LINES DOWN

1050 AM     TSTM WND DMG     LARTO                   31.37N 91.90W
02/01/2011                   CATAHOULA          LA   EMERGENCY MNGR

            TREE DOWN ACROSS HIGHWAY 3102 NEAR LARTO

1110 AM     TSTM WND DMG     FERRIDAY                31.63N 91.56W
02/01/2011                   CONCORDIA          LA   UTILITY COMPANY

            FEW TREES AND POWER LINES DOWN

1130 AM     TSTM WND DMG     NATCHEZ                 31.55N 91.39W
02/01/2011                   ADAMS              MS   LAW ENFORCEMENT

            THREE TREES AND 2 POWER LINES KNOCKED DOWN.

1150 AM     TSTM WND DMG     2 NW FAYETTE            31.73N 91.09W
02/01/2011                   JEFFERSON          MS   LAW ENFORCEMENT

            A TREE AND A POWER LINE DOWN ALONG HWY 553.

1200 PM     NON-TSTM WND GST UTICA                   32.10N 90.62W
02/01/2011  E45.00 MPH       HINDS              MS   BROADCAST MEDIA

            TREE DOWN ON DUKE ROAD.

1255 PM     TSTM WND DMG     1 N BROOKHAVEN          31.60N 90.45W
02/01/2011                   LINCOLN            MS   EMERGENCY MNGR

            TREE AND POWER LINES DOWN ON ERIE LANE.

0102 PM     TSTM WND DMG     2 SSW BOGUE CHITTO      31.41N 90.46W
02/01/2011                   LINCOLN            MS   EMERGENCY MNGR

            TREE DOWN IN NORFIELD WHICH IS BLOCKING HIGHWAY 51

0107 PM     TSTM WND DMG     1 N ENTERPRISE          31.49N 90.39W
02/01/2011                   LINCOLN            MS   EMERGENCY MNGR

            TREE DOWN ACROSS HIGHWAY 583

0133 PM     TSTM WND DMG     2 W JAYESS              31.36N 90.24W
02/01/2011                   LAWRENCE           MS   PUBLIC

            TREES AND POWER LINES DOWN ALONG HIGHWAY 583

0211 PM     TSTM WND DMG     6 NNE COLLINS           31.72N 89.52W
02/01/2011                   COVINGTON          MS   LAW ENFORCEMENT

            A COUPLE TREES DOWN IN THE HOPEWELL COMMUNITY.

0228 PM     TSTM WND DMG     3 SW SUMRALL            31.39N 89.58W
02/01/2011                   LAMAR              MS   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN.

0234 PM     TSTM WND DMG     TURNERVILLE             32.03N 89.20W
02/01/2011                   JASPER             MS   LAW ENFORCEMENT

            A TREE AND POWER LINES DOWN AT THE INTERSECTION OF CR 23
            AND 16.

0246 PM     TSTM WND DMG     5 N PURVIS              31.21N 89.41W
02/01/2011                   LAMAR              MS   EMERGENCY MNGR

            A TREE AND A POWER LINE DOWN ALONG OLD HWY 11.

0314 PM     TSTM WND DMG     4 WSW QUITMAN           32.02N 88.78W
02/01/2011                   CLARKE             MS   LAW ENFORCEMENT

            A TREE AND A POWER LINE DOWN IN THE ELWOOD COMMUNITY
            ALONG CR 121.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 3:54 PM CSTWinter Storm WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more25 hr
Feb 2, 5:40 PM CSTHard Freeze WarningJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more18 hr

Nearby

Wind Chill Advisories in Louisiana, 2011Wind Chill Advisories in Mississippi, 2011Wind Chill Advisories in Arkansas, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.